# SDR 2001UALA02492

- Difficulty date: December 30, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 38,308 hours, 14,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CIRCUMFERENTIAL FRAME BODY STATION 1580 STRINGER 26L HAS DENT ON INNER CHORD.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED DOUBLER AND STRINGER CLIP.
